# SDR IPXA2018071831743

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 31,122 hours, 21,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Part number: 114N50819
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2, MAIN DECK STA 1020 LBL SUPPORT HAS CORROSION. FABRICATED NEW FLOOR SUPPORT COVER PLATE AT STA 1020, LBL 2-22 FROM 2024-73,.012 ACCLAD PER DWGH 144N5081. LOCATED & DRILLED NEW PART IAW SRM 51-40-05, INSTALLED NEW PART IAW SRM 51-40-02.
